×

zbMATH — the first resource for mathematics

An approximative solution of the generalized eigenvalue problem. (English) Zbl 0781.47029
In this note an algorithm and its convergence to the solution of the equation \[ Ax=\lambda Bx \tag{1} \] is shown, where \(x\in X\), \(X\) is a Hilbert space and \(A\) and \(B\) are linear operators from \(X\) onto \(X\). There are used some terms of the theory of the spectral representation of a normal operator.
MSC:
47A75 Eigenvalue problems for linear operators
47B15 Hermitian and normal operators (spectral measures, functional calculus, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Dunford N., Schwartz J.T.: Linejnye operatory I (II). Mir, Moskva 1962 (1966).
[2] Kojecký T.: Some results about convergence of Kellogg’s iterations in eigenvalue problems. Czech. Math. J.
[3] Kojecký T.: Iterative solution of eigenvalue problems for normal operator. Apl. mat. · Zbl 0708.65055
[4] Kolomý J.: On the Kellogg method and its variants for finding of eigenvalues and eigenfunctions of linear self-adjoint operators. ZAA Bd. 2(4) 1983, 291-297. · Zbl 0532.65042
[5] Marek I.: Iterations of linear bounded operators in non-self-adjoint eigenvalue problems and Kellogg’s iteration process. Czech. Math. J. 12 (1962), 536-554. · Zbl 0192.23701
[6] Nashed M.Z.: General inverses, normal solvability and iteration for singular operator equations, nonlinear functional analysis and applications. Academia Press, New York, 1971, 311-359.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.